Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 331, NWS Jacksonville, FL

July 28, 20085 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 28, 2008, 5:15 PM EDT for 5 counties in Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2008, 5:15 PM EDT (21:15 UTC)
Expired
Jul 28, 2008, 5:48 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Jul 28, 5:20 PM EDTTSTM WND DMGAlma, GATHE LOCAL HEALTH DEPARTMENT BUILDING HAD ROOF DAMAGE WHICH CAUSED RAIN WATER TO FLOOD PORTIONS OF THE BUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 282115
SVRJAX
GAC001-005-161-229-299-282200-
/O.NEW.KJAX.SV.W.0331.080728T2115Z-080728T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT MON JUL 28 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN PIERCE COUNTY IN SOUTHEAST GEORGIA
  SOUTHWESTERN APPLING COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
  BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 600 PM EDT

* AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF ALMA TO ALMA...
  AND MOVING NORTHEAST AT 5 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
   ALMA BY 600 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3174 8254 3174 8232 3166 8221 3152 8218
      3141 8242 3149 8256 3160 8263
TIME...MOT...LOC 2115Z 246DEG 3KT 3159 8260 3148 8245

$$

CARROLL
3 follow-up statements
000 
WWUS52 KJAX 282131
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT MON JUL 28 2008

GAC161-299-282140-
/O.CAN.KJAX.SV.W.0331.000000T0000Z-080728T2200Z/
WARE GA-JEFF DAVIS GA-
530 PM EDT MON JUL 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFF DAVIS AND
EXTREME NORTHERN WARE COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3166 8221 3152 8218 3147 8235 3149 8256
      3160 8263 3167 8252 3168 8233
TIME...MOT...LOC 2130Z 246DEG 3KT 3160 8259 3149 8244

$$

GAC001-005-229-282200-
/O.CON.KJAX.SV.W.0331.000000T0000Z-080728T2200Z/
PIERCE GA-APPLING GA-BACON GA-
530 PM EDT MON JUL 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BACON...SOUTHERN APPLING AND EXTREME NORTHERN PIERCE COUNTIES...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF ALMA TO
ALMA...MOVING NORTHEAST AT 5 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   NEW LACY AND ALMA BY 600 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3166 8221 3152 8218 3147 8235 3149 8256
      3160 8263 3167 8252 3168 8233
TIME...MOT...LOC 2130Z 246DEG 3KT 3160 8259 3149 8244

$$

CARROLL
000 
WWUS52 KJAX 282138
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT MON JUL 28 2008

GAC001-005-229-282200-
/O.CON.KJAX.SV.W.0331.000000T0000Z-080728T2200Z/
PIERCE GA-APPLING GA-BACON GA-
537 PM EDT MON JUL 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN BACON...SOUTHERN APPLING AND EXTREME NORTHERN PIERCE
COUNTIES...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF ALMA TO ALMA...MOVING NORTHEAST
AT 3 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3166 8221 3152 8218 3149 8234 3153 8249
      3158 8247 3164 8238 3167 8231
TIME...MOT...LOC 2137Z 246DEG 3KT 3160 8258 3149 8243

$$

CARROLL
000 
WWUS52 KJAX 282148
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
548 PM EDT MON JUL 28 2008

GAC001-005-229-282158-
/O.CAN.KJAX.SV.W.0331.000000T0000Z-080728T2200Z/
PIERCE GA-APPLING GA-BACON GA-
548 PM EDT MON JUL 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BACON...SOUTHERN
APPLING AND EXTREME NORTHERN PIERCE COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...EXCESSIVE 
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 MPH CAN BE EXPECTED 
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3166 8221 3152 8218 3149 8234 3153 8249
      3158 8247 3164 8238 3167 8231
TIME...MOT...LOC 2148Z 246DEG 3KT 3160 8257 3149 8242

$$

CARROLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:00 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jul 28, 2:00 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT MON JUL 28 2008

...HEAVY RAINFALL FOR NE FL THIS WEEK...

.SHORT TERM...A LARGE RIDGE WILL CONTINUE TO HOLD FIRM ACROSS THE
CENTRAL CONUS ALLOWING A SERIES OF WEAK SHORT WAVE TROUGHS TO CARVE
OUT MEAN TROUGHING ACROSS THE SE REGION THROUGH THU. DEEP TROPICAL
MOISTURE WITH PWATS OVER 2 INCHES WILL LINGER OVER FL PER LIGHT WSW
STEERING FLOW STREAMING OVER THE CWA FROM THE GOMEX. NO MAJOR
CHANGES HAVE BEEN MADE TO THE ONGOING FORECAST WITH LIKELY RAIN
CHANCES EACH AFTN ACROSS THE FL PENINSULA...WITH HIGH END CHANCE
ACROSS OUR FL ZONES. ALTHO PREVAILING WSW FLOW WILL KICK THE WEST
COAST SEABREEZE INLAND FIRST...STILL EXPECT FLOW WILL BE LIGHT
ENOUGH THROUGH MID WEEK TO SUPPORT A LATE AFTN EAST COAST SEA BREEZE
AND SEA BREEZE MERGER NEAR THE I-95 CORRIDOR. STEAMY MORNINGS WILL
YIELD TO WARM DAYS WITH THE HIGHEST TEMPS OVER OUR GA ZONES WHERE
SLIGHTLY DRIER AIR WILL RESIDE. THE MAIN CONVECTIVE CONCERNS WILL BE
PERIODS OF HEAVY RAINFALL AND WET DOWNBURST WINDS. AS PREVIOUS SHIFT
NOTED...MAY NEED TO ADDRESS FLOOD WATCHES MID WEEK IF HEAVY RAINS
TRAIN OVER THE SAME AREAS OVER THE NEXT FEW DAYS. NOTE THAT GNV AND
OUR GA SITES HAVE ANNUAL DEFICITS OF OVER 5-7 INCHES FOR THE YEAR...
HOPEFULLY SOME OF OUR ANNUAL DEFICITS WILL BE LESSONED THIS WEEK.

ELSEWHERE...AREA OF LOW PRESSURE SOUTH OF THE FL PANHANDLE IS
FORECAST TO SLOWLY RETROGRADE THROUGH THE WEEK.

.LONG TERM...THU NIGHT THROUGH SAT A DEEPER AND STRONGER TROUGH DIGS
ACROSS THE EASTERN CONUS WHICH WILL LIKELY ENHANCE CONVECTION ACROSS
THE AREA THROUGH THE PERIOD. WILL CONTINUE WITH HIGH END POPS EACH
AFTN WITH TEMPS NEAR CLIMO WITH MAXES IN THE LOW 90S AND MINS IN THE
LOW 70S.

&&

.AVIATION...HAVE KNOCKED TSTMS VSBYS DOWN 1 OR 2 MILES BASED ON HIGH
PWATS FROM THE 12Z SOUNDING. OTHERWISE...LITTLE CHANGE TO ONGOING
TAF PACKAGE WITH TSTMS DEVELOPING ON THE GULF COAST AND MOVING
ACROSS THE MAINLAND.

&&

.MARINE...STILL ANTICIPATE SMALL CRAFT CAUTION CRITERIA LATER IN THE
WEEK AS GRADIENT INCREASES BETWEEN HIGH PRESSURE TO THE S AND THE
LOW PRESSURE TROF TO THE N.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  93  73  92 /  20  40  20  40
SSI  76  89  76  89 /  20  40  20  30
JAX  75  89  74  90 /  30  50  20  50
SGJ  75  87  74  87 /  40  50  30  50
GNV  73  88  74  87 /  40  70  40  70
OCF  73  88  73  87 /  30  70  40  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

ENYEDI/CARROLL/WALKER
Hazardous weather outlook, Jul 28, 11:14 AM EDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1114 AM EDT MON JUL 28 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1114 AM EDT MON JUL 28 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...LOCALLY HEAVY RAINFALL POSSIBLE ACROSS NORTHEAST FLORIDA TODAY...

SLOW MOVING THUNDERSTORMS WILL DEVELOP ALONG THE I-75 CORRIDOR OF
INLAND NORTHEAST FLORIDA BY EARLY AFTERNOON AND TRACK SLOWLY TOWARD
THE NORTHEAST THIS AFTERNOON. SLOW MOVEMENT WILL LEAD TO LOCALLY
HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES PER HOUR IN SOME LOCATIONS.
DRIER AIR OVER SOUTHEAST GEORGIA WILL LIMIT THE COVERAGE OF
AFTERNOON CONVECTION...BUT INCREASE THE CHANCE OF STRONG GUSTY WINDS
UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. MINOR FLOODING
OF POOR DRAINAGE AREAS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

LOCALLY HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS IS EXPECTED
THROUGH MUCH OF THE WEEK...MAINLY ACROSS NORTHEAST FLORIDA. MINOR
FLOODING OF POOR DRAINAGE AREAS WILL REMAIN THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR AREA AND TO RELAY ANY LOCAL FLOODING REPORTS TO LOCAL LAW
ENFORCEMENT OFFICIALS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ABE

In the hours before

Special weather statement, Jul 28, 4:02 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT MON JUL 28 2008

GAZ149-163-282045-
ATKINSON-CLINCH-
402 PM EDT MON JUL 28 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
CLINCH AND SOUTHERN ATKINSON COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 445 PM EDT...

AT 402 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF PEARSON...MOVING
EAST AT 9 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
PEARSON...COGDELL AND AXSON THROUGH 445 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SHASHY
Special weather statement, Jul 28, 4:25 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT MON JUL 28 2008

GAZ133>135-282115-
APPLING-BACON-JEFF DAVIS-
425 PM EDT MON JUL 28 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN
APPLING...SOUTHERN JEFF DAVIS AND BACON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF ALMA...MOVING
SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND NEW LACY AND ALMA THROUGH 515 PM EDT. ANOTHER THUNDERSTORM NEAR
ABOUT 8 MILES NORTHEAST OF NEW LACY WILL MOVE SOUTHEAST AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SHASHY
Special weather statement, Jul 28, 4:30 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT MON JUL 28 2008

GAZ153-154-165-166-282100-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
430 PM EDT MON JUL 28 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CAMDEN
AND SOUTHERN GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 500 PM EDT...

AT 430 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF WAVERLY...OR 7
MILES NORTH OF WOODBINE...MOVING NORTHEAST AT 13 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAVERLY...HARRIETTS
BLUFF...DOVER BLUFF AND BRUNSWICK THROUGH 500 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZIBURA
Special weather statement, Jul 28, 4:49 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 PM EDT MON JUL 28 2008

GAZ132-134-150-282115-
BACON-COFFEE-WARE-
449 PM EDT MON JUL 28 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WARE...EASTERN COFFEE AND SOUTHWESTERN BACON COUNTIES
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 449 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHEAST OF NICHOLLS...OR 7
MILES SOUTH OF ALMA...MOVING NORTHEAST AT 6 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NICHOLLS THROUGH 515 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZIBURA
Special weather statement, Jul 28, 5:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT MON JUL 28 2008

GAZ136-152-153-282130-
BRANTLEY-INLAND GLYNN-WAYNE-
500 PM EDT MON JUL 28 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
BRANTLEY...SOUTHEASTERN WAYNE AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF THALMANN...OR 13
MILES SOUTH OF GARDI...MOVING NORTHEAST AT 9 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THALMANN...MOUNT
PLEASANT...GARDI...EVERETT AND BROADHURST THROUGH 530 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZIBURA
Special weather statement, Jul 28, 5:05 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EDT MON JUL 28 2008

FLZ038-282145-
FLAGLER-
505 PM EDT MON JUL 28 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN
FLAGLER COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
545 PM EDT...

AT 505 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER FLAGLER BEACH...MOVING NORTHEAST AT
6 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FLAGLER
BEACH...BUNNELL AND PALM COAST THROUGH 545 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:32 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis43 min
Jul 28, 5:15 PM EDTAreal Flood AdvisoryJAXBacon60 min
Jul 28, 5:35 PM EDTAreal Flood AdvisoryJAXWayne55 min
Jul 28, 5:57 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Pierce, Wayne63 min
Jul 28, 7:12 PM EDTAreal Flood AdvisoryJAXWayne48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.